Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

22 Publications


2021 | Journal Article | IST-REx-ID: 8792 | OA
On a non-isothermal Cahn-Hilliard model based on a microforce balance
A. Marveggio, G. Schimperna, Journal of Differential Equations 274 (2021) 924–970.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9307 | OA
Finite time extinction for the 1D stochastic porous medium equation with transport noise
S. Hensel, Stochastics and Partial Differential Equations: Analysis and Computations (2021).
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9335 | OA
The waiting time phenomenon in spatially discretized porous medium and thin film equations
J.L. Fischer, D. Matthes, SIAM Journal on Numerical Analysis 59 (2021) 60–87.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9352 | OA
A priori error analysis of a numerical stochastic homogenization method
J.L. Fischer, D. Gallistl, D. Peterseim, SIAM Journal on Numerical Analysis 59 (2021) 660–674.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9240 | OA
Well-posedness for a regularised inertial Dean–Kawasaki model for slender particles in several space dimensions
F. Cornalba, T. Shardlow, J. Zimmer, Journal of Differential Equations 284 (2021) 253–283.
View | Files available | DOI
 

Filters and Search Terms

department=JuFi

Search

Filter Publications